# SDR FDEA201102030456

- Difficulty date: February 3, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 61,038 hours, 14,109 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Beam
- Part number: ADA37501
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L3 DOOR NR2 STOP SUPPORT BEAM FOUND CRACKED AT AFT STOP.   STOP. MAIN DECK L3 DOOR NR 2 STOP CRACKED SUPPORT BEAM REMOVED AND REPLACED AS PER SRM 51-31-01, REVISION 45 AND E.A.1-5210-143856,  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.
